# SDR UIEA2013101200518

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,150 hours, 37,360 cycles
- Engine: Ge CF680A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DAMAGED TO NR 18 FAN BLADE RT ENGINE .6250" FROM BLADE TIP .5 WIDE AND .210 DEEP ON BLADE L/E.  ACCOMPLISHED FAN BLADE BLEND OUT REPAIR IAW AMM 72-31-02, ACCOMPLISHED VISUAL INSPECTION OF ENG IAW 05-51-42 AMM.
